MAUDE Adverse Event Report: HOCOMA AG Hocoma LokomatPro 6.3 FreeD AD; Powered exerciser

HOCOMA AG Hocoma LokomatPro 6.3 FreeD AD; Powered exerciser
Catalog Number 63053
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the sixth session with the lokomat, the patient expressed a desire to increase her walking duration to 40 minutes.At approximately 35 minutes into the session, she began to exhibit fatigable clonus in the right calf muscle complex.Despite this, she remained able to achieve adequate foot clearance with the assistance of foot lifters.The patient reported that her foot felt "weird"; at that point, clonus was explained to her, and reassurance was provided that this can occur in the context of fatigue.As the patient was close to achieving her session goal and she was encouraged to continue walking safely with support, the decision was made to continue for a further 2-3 minutes before resting.At approximately 38 minutes, the lokomat stumble detection / cut-off feature activated, leaving the patient's right foot trapped behind her, positioned in plantar flexion and inversion within the foot lifter.
 
Additional Manufacturer Narrative
Patient was diagnosed with marked osteoporosis after the event, which is a contraindication for lokomat training.Lokomat stumbling detection worked as intended, but osteoporotic fibula did not withstand the occurring forces.The responsible healthcare professional involuntarily treated a contraindicated patient, which led to the incident.

Brand Name
Hocoma LokomatPro 6.3 FreeD AD
Common Device Name
Powered exerciser
Manufacturer (Section D)
HOCOMA AG
industriestrasse 4b
volketswil
zurich, CH-86 04
SZ  CH-8604
Manufacturer (Section G)
HOCOMA AG
industriestrasse 4b
volketswil
zurich, CH-86 04
SZ   CH-8604
Manufacturer Contact
kevin walls
16958 long winding rd
morrison, CO 80465
+1(720)254-5756
MDR Report Key50156509
Report Number3003781275-2026-00002
Device Sequence Number10632398
Product Code BXB
UDI-Device Identifier07640174660414
UDI-Public07640174660414
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number63053
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexFemale
Patient Weight112 LB